# SDR DALA2017070205124

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 44,272 hours, 29,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY DIFFUSER LENS IS MISSING AT ROW 27. INSTALLED SERVICEABLE LENS COVER ON EMERGENCY LIGHT AT ROW 27, OPS CK NORMAL.
